# SDR SWIA201438122

- Difficulty date: May 19, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 42,973 hours, 61,268 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE HAS A THREE INCH CRACK ON OUTBOARD AFT SKIN AT FLAP HINGE AREA.  REPAIRED LT ENGINE NACELLE SKIN.
